# SDR SWAA2024040470235

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 60,238 hours, 36,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT ENTRY DOOR EXTERIOR EMERGENCY LAMP PER AMM 33-51-04. OPS CHECK GOOD.
